On the existence and uniqueness of solutions to stochastic differential equations driven by G-Brownian motion with integral-Lipschitz coefficients

Article

Abstract

In this paper, we study the existence and uniqueness of solutions to stochastic differential equations driven by G-Brownian motion (GSDEs) with integral-Lipschitz coefficients.

Keywords

G-Brownian motion G-expectation G-stochastic differential equations G-backward stochastic differential equations integral-Lipschitz condition 

2000 MR Subject Classification

60H10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bihari, I. A generalization of a lemma of bellman and its application to uniqueness problems of differential equations. Acta Math. Acad. Sci. Hungar., 7: 81–94 (1956)CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    Denis, L., Hu, M., Peng, S. Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion paths. Potential Anal., 34(2): 139–161 (2011)CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    Fang, S., Zhang, T. A study of a class of stochastic differential equations with non-Lipschitzian coefficients. Probab. Theory Related Fields, 132(3): 356–390 (2005)CrossRefMATHMathSciNetGoogle Scholar
  4. [4]
    Gao, F. Pathwise properties and homomorphic flows for stochastic differential equations driven by G-Brownian motion. Stochastic Process. Appl., 119(10): 3356–3382 (2009)CrossRefMATHMathSciNetGoogle Scholar
  5. [5]
    Hu, M., Ji, S., Peng, S., Song, Y. Backward stochastic differential equations driven by G-Brownian motion. Stochastic Process. Appl., 124(1): 759–784 (2014)CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    Hu, Y., Lerner, N. On the existence and uniqueness of solutions to stochastic equations in infinite dimension with integral-Lipschitz coefficients. J. Math. Kyoto Univ., 42(3): 579–598 (2002)MATHMathSciNetGoogle Scholar
  7. [7]
    Li, X., Peng, S. Stopping times and related Itô’s calculus with G-Brownian motion. Stochastic Process. Appl., 121(7): 1492–1508 (2011)CrossRefMATHMathSciNetGoogle Scholar
  8. [8]
    Lin, Q. Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Math. Appl. Sinica (English Ser.), 29(5): 923–942 (2013)CrossRefMATHGoogle Scholar
  9. [9]
    Peng, S. G-expectation, G-Brownian motion and related stochastic calculus of Itô type. In: Stochastic analysis and applications, Abel Symp., Vol.2, ed. by F.E., Benth, G. Di Nunno, T. Lindstrom, B. Øksendal, T. Zhang, Springer-Verlag, Berlin, 2007, 541–567CrossRefGoogle Scholar
  10. [10]
    Peng, S. Nonlinear expectations and stochastic calculus under uncertainty. arXiv:1002.4546v1Google Scholar
  11. [11]
    Peng, S., Song, Y., Zhang, J. A complete representation theorem for G-martingales. arXiv:1201.2629v2Google Scholar
  12. [12]
    Rockafellar, R. T. Convex analysis. Princeton University Press, Princeton, N.J., 1970MATHGoogle Scholar
  13. [13]
    Soner, H. M., Touzi, N., Zhang, J. Martingale representation theorem under G-expectation. Stochastic Process. Appl., 121(2): 265–287 (2011)CrossRefMATHMathSciNetGoogle Scholar
  14. [14]
    Song, Y. Some properties on G-evaluation and its applications to G-martingale decomposition. Sci. China Math., 54(2): 287–300 (2011)CrossRefMATHMathSciNetGoogle Scholar
  15. [15]
    Song, Y. Uniqueness of the representation for G-martingales with finite variation. Electron. J. Probab., 17(24): 1–15 (2012)MathSciNetGoogle Scholar
  16. [16]
    Watanabe, S., Yamada, T. On the uniqueness of solutions of stochastic differential equations II. J. Math. Kyoto Univ., 11: 553–563 (1971)MATHMathSciNetGoogle Scholar
  17. [17]
    Xu, J., Zhang, B. Martingale characterization of G-Brownian motion. Stochastic Process. Appl., 119(1): 232–248 (2009)CrossRefMATHMathSciNetGoogle Scholar
  18. [18]
    Yamada, T. On the successive approximation of solutions of stochastic differential equations. J. Math. Kyoto Univ., 21(3): 501–515 (1981)MATHMathSciNetGoogle Scholar
  19. [19]
    Yamada, T., Watanabe, S. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ., 11: 155–167 (1971)MATHMathSciNetGoogle Scholar

Copyright information

© Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Institut de Recherche Mathématique de RennesUniversité de Rennes 1Rennes CedexFrance
  2. 2.School of MathematicsShandong UniversityJinanChina

Personalised recommendations